MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS SPACER 39+15MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. UNIVERS REVERS SPACER 39+15MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number UNIVERS REVERS SPACER 39+15MM
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported through the surgical outcome system that a patient complication occurred that was possibly related to an arthex product.Upon further investigation the following was discovered: patient underwent an (b)(6) 2019 shoulder procedure.The patient had a post-operative dislocation resulting in a (b)(6) 2019 revision surgery.During the revision procedure the following arthrex devices were explanted: ar-9503m-03c /humeral insert and ar-9505-15 /univers reverse spacer.To complete the revision procedure the surgeon implanted the following two arthrex devices: ar-9503m-06 /humeral insert and ar-9505-15 /univers reverse spacer.

Brand Name
UNIVERS REVERS SPACER 39+15MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10934417
Report Number1220246-2020-02376
Device Sequence Number17217161
Product Code PHX
UDI-Device Identifier00888867061453
UDI-Public00888867061453
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS SPACER 39+15MM
Device Catalogue NumberAR-9505-15
Device Lot Number120164
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2020
Initial Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;